Hi, sorry if I sound mis-informed regarding this post but I'm so worried about a friends daughter. She recently had a large tumour removed from the calf of her leg and the doctors stated it was a floating tumour. I'm assuming this means it could of started off anywhere in her body ? Anyway, the tumour had' burst' and now 3 small dots have appeared in her chest which the hospital are keeping a close eye on for any changes. Could they be 'fall-out' from the tumour in her leg, or the other way round, the tumour in her leg could have come from the 'dots' in her chest? While she was in hospital she had radiotherapy and chemo, this was approx 4 weeks ago. Anyway, since then she has been taken back into hospital as huge big blisters have appeared on the site where she had her tumours removed and she was unable to walk because of the pain. She is now back in hospital with a morphine drip in her to allay the pain. Are these blisters normal after surgery/radiotherapy/chemo? thanks for your time.
Do you have the result of the biopsy?
I’m not certain what the doctor meant by “floating tumor”. Perhaps it means the tumor is superficial thus seems to be floating. It is more likely that the lesions in her lungs are metastases from a primary cancer. There are certain cancers that most commonly metastasize in the lungs.
The blisters can be a complication of the treatment, particularly with radiotherapy. However, it may also signify disease progression. The fluid in the blisters can be aspirated and the specimen sent to the pathologist for evaluation.
I agree with adequate pain control to relieve her of the discomfort.
Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.